# SDR USAA060925

- Difficulty date: July 20, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS STRAP, STA 294 S17R, FLOOR STRUCTURE CORROSION.  REMOVE AND REPLACE CORRODED PART IAW SRM 51-10-02 LEVEL 1 C53-107-01, DEFECT SIZE: 2.0 INCHES.
